# SDR AALA20150226011

- Difficulty date: February 18, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 96,303 hours, 15,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 691T000353
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD OTBD CANT ANGLE AT FS 903.5, LBL 89 & WL 200 IS OVAL.  REPAIRED HOLE IAW EA 53-038627.
